Archived

This topic is now archived and is closed to further replies.

What Happened?

1 post in this topic

So about a year ago, I got prescribed Zineryt from my GP, and it completely cleared my face of acne. I stopped using it a couple of months ago, and my face still stayed clear. I had perfect skin from then up until a couple of days ago. A few days ago, I noticed I had a couple of pimples break out on my face. I left them a couple of days but they were fading slowly, so I decided to find my old bottle of Zineryt that I hadn't used in a few months. I put it on that night, and when I woke up, my face was 10x worse. My nose was pure red with lots of pimples, my forehead had broke out with lots of tiny pimples and red marks, and my chin and cheekbone area where just as bad.

What's the cause of this breakout? Could me going back off zineryt then back on have something to do with it?

Share this post


Link to post
Share on other sites